# SDR CALA2022080801999

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737
- Aircraft serial: 28808
- Aircraft time: 69,983 hours, 25,532 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PREDICTIVE WNDSHR INOP GIVES PWS ALERTS WHEN RADAR IS TURNED ON OR THRUST LEVERS ADVANCED. REJECTED TAKEOFF.REPLACED WXR. OPS CHECKED NORMAL.
